MathSciNet Relay Station
MathSciNet bibliographic data
MR2492176 (2010a:05169) 05C80 (05C90 68M10 68R10)
Flaxman, Abraham D.; Frieze, Alan M.; Vera, Juan A geometric preferential attachment model of networks. II. Internet Math. 4 (2007), no. 1, 87–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement